Item Description

Show full item record

Title: Hawaiian Polyclad Flatworms: Prosthiostomids 
Author: Poulter, JL
Date: 1975-10
Publisher: University of Hawaii Press
Citation: Poulter JL. 1975. Hawaiian polyclad flatworms: Prosthiostomids. Pac Sci 29(4): 317-339.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/1511

Item File(s)

Files Size Format View
v29n4-317-339.pdf 12.05Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About